# SDR SIMA9700763

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011185
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4001 - THREE BULBS INOP ON EMERGENCY FLOOR STRIP LIGHTING IN MIDDLE OF CABIN WITH AIRCRAFT POWERED DOWN.  REMOVED AND REPLACED 18WL POWER SUPPLY IAW ATR WM33-57-00.  OPS CHECK OF LIGHT GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
